×

zbMATH — the first resource for mathematics

On transfinite convergence and generalized continuity. (English) Zbl 0433.54007
MSC:
54C35 Function spaces in general topology
54C08 Weak and generalized continuity
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] FOMIN S. V.: Extensions of topological spaces. Ann. Math., 44, 1943, 471-480. · Zbl 0061.39601
[2] K. R. GENTRY H. B. HOYLE: Somewhat continuous functions. Czech. Math. J., 21 (96), 1971, 5-11. · Zbl 0222.54010
[3] GOFFMANN C., WATERMAN D.: Approximately continuous transformations. Proc. Amer. Math. Soc., 12, 1961, 116-121. · Zbl 0096.17103
[4] KOSTYRKO P.: On convergence of transfinite sequences. Mat. Čas., 21, 1971, 233-239. · Zbl 0224.40001
[5] LEVINE N.: A decomposition of continuity in topological spaces. Amer. Math. Monthly, 1961, 44-46. · Zbl 0100.18601
[6] LIPIŃSKIJ S.: On transfinite sequences of approximately continuous functions. Bull. Acad. Pol., 21, 1973, 817-821. · Zbl 0268.26004
[7] LIPIŃSKIJ. S.: On transfinite sequences of mappings. Čas. Pěst. Mat., 101, 1976, 153-158. · Zbl 0331.54004
[8] NEUBRUNNOVÁ A.: On quasicontinuous and cliquish functions. Čas. Pěst. Mat., 99, 1974, 109-114. · Zbl 0292.26005
[9] NEUBRUNNOVÁ A.: On transfinite sequences of certain types of functions. Acta Fac. RNUC, 30, 1975, 121-126.
[10] NEUBRUNNOVÁ A.: Transfinite convergence and locally separable metric spaces, To appear. · Zbl 0552.54006
[11] SIERPIŃSKI W.: Sur les suites transfinies convergentes de fonctions de Baire, Fund. Math., 1, 1922, 132-141. · JFM 47.0237.01
[12] ŠALÁT T.: On transfinite sequences of B-measurable functions. Fund. Math., 78, 1973, 157-162. · Zbl 0251.40004
[13] NOIRI T.: Almost continuity and some separation axioms. Glasnik Matemački, 29, 1974, 131-135. · Zbl 0283.54005
[14] DUGUNDJI J.: Topology. 1976. · Zbl 0397.54003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.